# SDR FDEA201907051485

- Difficulty date: July 5, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 66,600 hours, 23,229 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 21W4114509
- Condition: Defective
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MDIS  745     24-20  1402     05JUL19  MEM  FACT  LOGPAGES:3143103  AFTER T/O, EXPERIENCED NUMEROUS ELECTRICAL FLUCTUATIONS AFFECTING F/O'S PFD, ND, ECAM, FMS. A  LOUD CLICKING SOUND WAS HEARD AS THE GENERATOR CYCLED. ALSO LOST #1 AUTOPILOT AND CAPT'S SPEED TAPE ON PFD.   SHGN 06JUL19 20:26   MEM REMOVED AND REPLACED IDG HARNESS BETWEEN CONNECTORS D4954P AND D4958P R/I 06JUL19 22:24  MEM REASON CODE : INST ON A/C ''ONLY'' **NO REMOVAL** ON MPN: 21W4114-509 CPN: 7112622 POS: ONL SRL: G29007 TAG NBR: 8241F3 FACT 07JUL19 00:15  MEM  ACCOMPLISHED IDG OPERATIONAL CHECK PER AMM 24-11-11-04-03 STEP F. JRH SECT 9-1, 9-2. ALL INDS NORMAL. NO LEAKS OR FAULTS NOTED. THIS CLEARS MEL.
